MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Herculink Elite; Stent, Renal

ABBOTT VASCULAR INC. Herculink Elite; Stent, Renal
Model Number 1011493-18
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly calcified, heavily tortuous renal artery that is 90% stenosed.During advancement of the 5.0 x 18 mm herculink elite balloon-expandable stent delivery system (sds) over the 0.014 ht command guide wire, resistance was met and despite repositioning, the sds failed to cross the lesion.Resistance was noted during withdrawal of the stent along the guide wire, resulting in entanglement of the devices.The sds and guide wire were withdrawn smoothly through the sheath.Once outside the anatomy, the stent and balloon were noted to be separated from the whole system.The devices were pulled apart, and the guide wire was intentionally cut in an attempt to remove it from the sds with no success.A new unspecified sds and guide wire were used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
Herculink Elite
Common Device Name
Stent, Renal
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25719924
Report Number2024168-2026-02623
Device Sequence Number17416852
Product Code NIN
UDI-Device Identifier08717648078026
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011493-18
Device Catalogue Number1011493-18
Device Lot Number5112461
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown